MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML); PATIENT CABLE

ALTO DEVELOPMENT CORPORATION A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML); PATIENT CABLE
Model Number 019-540
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: device is an "exempt" device.Complaint was received by distributor (b)(4) via (b)(6) hospital (b)(6).Returned device was received on 7/17/2017.The returned device has been sent out for sterilization as part of the a and e medical decontamination process.Device has not returned in time for initial filing.A follow up report will be conducted.
 
Event or Problem Description
Phone call was received on 7/12/2017 from distributor of device ((b)(4)) reporting complaint received from director of cardiac surgery at (b)(6) hospital (b)(6) pertaining to a patient cable (disposable myo lead), part number 019-540, lot unknown.The complaint reports the device did not function electronically and would not pace the patient.
 
Additional Manufacturer Narrative
Note: device is an "exempt" device.Complaint was received by distributor anclote surgical (mr.(b)(6)) via (b)(6) hospital (ms.(b)(6)).Returned device was received on 7/17/17.The returned device has been sent out for sterilization as part of the a&e medical decontamination process.Device has not returned in time for initial filing.A follow up report will be conducted.Returned device has been investigated and is included as part of the follow up report.[(b)(4)].
 
Event or Problem Description
Phone call was received on 7/12/2017 from distributor of device ((b)(6)) reporting complaint received from director of cardiac surgery at (b)(6) hospital south ((b)(6)) pertaining to a patient cable (disposable myo lead), part number 019-540, lot unknown.The complaint reports the device did not function electronically and would not pace the patient.

Brand Name
A&E MEDICAL CORPORATION DISPOSABLE MYO LEAD (DML)
Common Device Name
PATIENT CABLE
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key6785997
Report Number2242056-2017-00002
Device Sequence Number1490193
Product Code IKD
UDI-Device Identifier10841291105282
UDI-Public10841291105282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number019-540
Device Catalogue Number019-540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;